# SDR SWAA2018051421894

- Difficulty date: April 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED AT BS. 664, LBL 32.  R&R DECK IAW ER AND EA.
